Avatar

Please consider registering
guest

sp_LogInOut Log In sp_Registration Register

Register | Lost password?
Advanced Search

— Forum Scope —




— Match —





— Forum Options —





Minimum search word length is 3 characters - maximum search word length is 84 characters

sp_TopicIcon
overdose on Antarax
August 2, 2001
1:53 pm
Avatar
Brat2
New Member
Members
Forum Posts: -1
Member Since:
September 27, 2010
sp_UserOfflineSmall Offline

On Friday I overdose on my Antarax. I had to go to the hospital to get my stomach pumped.I felt dizzy,imbalence,unabily to walk right,unabile to talk right. That was the first time I did that and last too. I was soo scared because I could of died. But I'm fine now. I have Borderline Personality Disorder and I'm a cutter and Depression. I just thought to share with you about that sitution.

August 2, 2001
3:47 pm
Avatar
Molly
New Member
Members
Forum Posts: -1
Member Since:
September 30, 2010
sp_UserOfflineSmall Offline

Well that must have been scarey for you, but you sound ok now, have you posted under another name, do we know you?

Forum Timezone: UTC -8

Most Users Ever Online: 247

Currently Online:
48 Guest(s)

Currently Browsing this Page:
1 Guest(s)

Top Posters:

onedaythiswillpass: 1134

zarathustra: 562

StronginHim77: 453

free: 433

2013ways: 431

curious64: 408

Member Stats:

Guest Posters: 49

Members: 109420

Moderators: 5

Admins: 3

Forum Stats:

Groups: 8

Forums: 74

Topics: 38532

Posts: 714177

Newest Members:

VasyunyaDazy, Jrsamples, theodorkVar, veruhaDazy, maksyushaDazy, stopprofi

Moderators: arochaIB: 1, devadmin: 9, Tincho: 0, Donn Gruta: 0, Germain Palacios: 0

Administrators: admin: 21, ShiningLight: 572, emily430: 29

Copyright © 2019 MH Sub I, LLC. All rights reserved. Terms of Use | Privacy Policy | Cookie Policy | Health Disclaimer